# SDR SWAA2014082131082

- Difficulty date: August 12, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 54,605 hours, 43,094 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65C35773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 727+10 LOWER FWD WINDOW CORNER STRINGER SPLICE CRACKED.  R & R SPLICE IAW DWG.
